Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 174, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2015, 3:13 PM MDT for Fremont County, Teller County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 3:13 PM MDT (21:13 UTC)
- Expired
- Jun 26, 2015, 3:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
017
WUUS55 KPUB 262113
SVRPUB
COC043-119-262145-
/O.NEW.KPUB.SV.W.0174.150626T2113Z-150626T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN TELLER COUNTY IN CENTRAL COLORADO...
NORTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO...
* UNTIL 345 PM MDT
* AT 313 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRIPPLE
CREEK...OR 24 MILES WEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK AND VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3864 10505 3855 10525 3867 10531 3870 10533
3880 10533 3885 10521
TIME...MOT...LOC 2113Z 331DEG 18KT 3875 10527
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
HODANISH2 follow-up statements
047
WWUS55 KPUB 262123
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT FRI JUN 26 2015
COC043-119-262145-
/O.CON.KPUB.SV.W.0174.000000T0000Z-150626T2145Z/
TELLER CO-FREMONT CO-
323 PM MDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES...
AT 323 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRIPPLE
CREEK...OR 26 MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 15
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3861 10512 3855 10525 3867 10531 3870 10533
3880 10533 3879 10522
TIME...MOT...LOC 2123Z 343DEG 12KT 3872 10529
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HODANISH156
WWUS55 KPUB 262130
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT FRI JUN 26 2015
COC043-119-262145-
/O.CON.KPUB.SV.W.0174.000000T0000Z-150626T2145Z/
TELLER CO-FREMONT CO-
330 PM MDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES...
AT 330 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CRIPPLE CREEK...OR 27 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTH AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3855 10525 3867 10531 3870 10533 3877 10533
3875 10524 3859 10516
TIME...MOT...LOC 2130Z 349DEG 14KT 3870 10530
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:05 AM MDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 26, 11:05 AM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1105 AM MDT FRI JUN 26 2015 .UPDATE... ISSUED AT 1017 AM MDT FRI JUN 26 2015 FINE TUNED POPS FOR THE REGION FOR THIS AFTERNOON AND EVENING. PLAINS MAINLY EAST OF THE INTERSTATE WILL LIKELY REMAIN DRY FOR THE MOST PART. EXCEPTIONS MAY BE N EL PASO AND THE RATON MESA REGION. MOST OF THE PRECIP TODAY WILL FALL ALONG THE HIGHER ELEVATIONS OF THE PIKES PEAK REGION...AND THE WET MTNS AND SANGRE MTNS. OVERALL HIGHEST POPS WILL BE PIKES PEAK AND S SANGRES. THE SAN JUANS MAY ALSO SEE SOME ISOLD/SCTD POPS...ESPECIALLY S OF THE RIO GRANDE. THERE WILL BE AN OBVIOUS CLOUD TO GROUND LIGHTNING THREAT ON TOP OF PIKES PEAK TODAY. MANY PEOPLE WHO ARE WATCHING THE PIKES PEAK HILL CLIMB ACTIVITIES ARE VERY EXPOSED TO THE LTG THREAT. I HAVE TWEETED THAT THE BEST PLACE TO BE IN THIS SITUATION IS IN YOUR HARD TOPPED VEHICLE. GIVEN THE SHEAR AND CAPE...A MARGINALLY SVR STORM OR TWO WILL BE POSSIBLE. HAIL WILL BE THE MAIN THREAT. SPC HAS MOST OF ABOVE AFOREMENTIONED AREAS IN A MARGINAL RISK. \/HODANISH && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 416 AM MDT FRI JUN 26 2015 CURRENTLY... STRATIFORM SHOWERS CONTINUE ALONG THE ERN CO BORDER ASSOCIATED WITH MCS MOVING THROUGH KANSAS EARLY THIS MORNING. SHOWER ACTIVITY WILL CONTINUE TO DIMINISH HEADING INTO THE LATE MORNING HOURS. TODAY... MOIST UPSLOPE FLOW THIS MORNING...WILL ALLOW FOR THE DEVELOPMENT OF A STRATUS LAYER. MOSTLY CLOUDY TO CLOUDY SKIES ARE EXPECTED THIS MORNING ALONG THE I-25 CORRIDOR. MOST AREAS WILL SEE THE STRATUS BREAKING UP AROUND 16Z WITH AREAS CLOSER TO THE MTNS SEEING STRATUS BREAK UP BY 17Z. THE RIDGE CURRENTLY CENTERED OVER UTAH WILL AMPLIFY TODAY AND TONIGHT ALLOWING FOR WINDS OUT OF THE NNW ALOFT...WITH ANOTHER ROUND OF THUNDERSTORMS EXPECTED THIS AFTERNOON NEAR AND AROUND THE MTN AREAS. STORMS WILL INITIALLY FORM NEAR THE PIKES PEAK MASSIF...WET MOUNTAINS...AND SANGRE DE CRISTO MTNS...BEFORE DRIFTING SSE IN THE LATE AFTERNOON AND EARLY EVENING HOURS. MODEL GUIDANCE SHOWS SPOTTY CONVECTIVE SHOWERS ALONG THE I-25 CORRIDOR LATER THIS AFTERNOON AS UPSLOPE FLOW CONTINUES. LATEST NAM GUIDANCE HAS 1000-1500J/KG OF CAPE WITH AROUND 25 KTS OF SHEAR...CREATING THE POTENTIAL FOR A FEW STORMS ON THE STRONGER SIDE THIS AFTERNOON. MAIN CONCERNS WITH STORMS WILL BE LIGHTNING...ISOLATED HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. TEMPS WILL BE SLIGHTLY COOLER WITH MOST LOCATIONS IN THE L80S. TONIGHT... ANY LINGERING SHOWERS WILL BE NEAR THE SOUTHERN COLORADO BORDER WITH PARTLY CLOUDY SKIES ELSEWHERE. CLOUD COVER IS EXPECTED TO DIMINISH HEADING INTO THE OVERNIGHT HOURS. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 416 AM MDT FRI JUN 26 2015 NOT MANY ADJUSTMENTS NEEDED FROM PREVIOUS FORECAST THOUGHTS AS POPS AND TEMPERATURES REMAIN THE PRIMARY LONGER TERM ISSUES. RECENT LONGER TERM COMPUTER SIMULATIONS...PV ANALYSIS AND FORECAST MODEL SOUNDINGS SUGGEST THAT ENOUGH ATMOSPHERIC MOISTURE WILL REMAIN OVER THE MAJORITY OF THE FORECAST DISTRICT TO ALLOW FOR CONTINUE ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWER AND THUNDERSTORM ACTIVITY THROUGH THURSDAY. UPPER RIDGE CENTERED OVER WESTERN UTAH AT 12Z SATURDAY SLOWLY OSCILLATES INTO EASTERN UTAH BY 00Z TUESDAY BEFORE SLOWLY SHIFTING BACK WEST INTO NORTHERN NEVADA BY 00Z FRIDAY. SIMILAR TO PREVIOUS FEW DAYS...THE AVAILABLE ATMOSPHERIC MOISTURE IN COMBINATION WITH THE DAILY OROGRAPHIC HEATING CYCLE...OCCASIONAL NORTHERLY TO NORTHEASTERLY SURFACE SURGES AND PERIODIC UPPER DISTURBANCES ARE EXPECTED TO PRODUCE ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THURSDAY(GENERALLY FAVORING HIGHER TERRAIN LOCATIONS). IT STILL APPEARS THAT THE MORE INTENSE STORMS DURING THE LONGER TERM WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND/OR STRONG TO MARGINALLY SEVERE EVENTS AT TIMES. AS ALWAYS...WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY. ALSO...THE HIGHEST POTENTIAL FOR MORE WIDESPREAD PRECIPITATION OVER THE FORECAST DISTRICT DURING THE LONGER TERM SHOULD BE NOTED INTO THE WEEKEND AND THEN AGAIN FROM LATER TUESDAY INTO NEXT FRIDAY. FINALLY...TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE LATE JUNE/EARLY JULY CLIMATOLOGICAL AVERAGES ARE ANTICIPATED IN COMBINATION WITH CONTINUED LOW-GRADE GRADIENT WINDS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1017 AM MDT FRI JUN 26 2015 ISOLD TSRA WILL BE POSSIBLE AT ALL 3 TAF SITES THIS AFTERNOON. OTHERWISE VFR EXPECTED AT THE THREE TAF SITES...KCOS...KPUB AND KALS && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HODANISH AVIATION...HODANISH
Hazardous weather outlook, Jun 26, 11:08 AM MDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1108 AM MDT FRI JUN 26 2015 COZ058>089-093>099-271715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1108 AM MDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...WITH THE HIGHEST CHANCES EXPECTED OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR. THE MAIN THREATS WITH THE STORMS WILL BE DEADLY CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH... HOWEVER SOME OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL AND HEAVY RAIN. THERE WILL ALSO BE THE POTENTIAL FOR ONE OR TWO SEVERE STORMS ALONG THE I-25 CORRIDOR AND LOCATIONS SOUTH OF HIGHWAY 50... WITH HAIL THE SIZE OF HALF DOLLARS AND WIND GUSTS AROUND 60 MPH BEING THE MAIN SEVERE THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED EACH DAY...FAVORING HIGHER TERRAIN LOCATIONS. THE PRIMARY METEOROLOGICAL THREATS WITH THESE STORMS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 34/34
In the hours before
Special weather statement, Jun 26, 3:08 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
308 PM MDT FRI JUN 26 2015
COZ076-077-081-083-085-262200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
308 PM MDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELLER...
SOUTHWESTERN EL PASO AND NORTHEASTERN FREMONT COUNTIES UNTIL 400 PM
MDT...
AT 308 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRIPPLE CREEK...OR 24 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...VICTOR AND CANON CITY.
LAT...LON 3886 10520 3854 10491 3841 10522 3870 10536
3870 10533 3881 10533
TIME...MOT...LOC 2108Z 332DEG 18KT 3876 10526
HODANISHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:05 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 25, 7:30 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jun 25, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 25, 8:09 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jun 25, 8:57 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| Jun 25, 9:39 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jun 25, 9:47 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 43 min |
| Jun 25, 10:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 53 min |
| Jun 25, 11:11 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jun 25, 11:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jun 25, 11:55 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jun 26, 12:09 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 36 min |
| Jun 26, 12:16 AM MDT | Special Weather Statement | PUB | Baca, Prowers | 44 min |
| Jun 26, 3:08 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
| Jun 26, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.